Doctor insights on:
Im taking lyrica (pregabalin) and have so much water retention is potassium good for that? How can i come off lyrica (pregabalin)l without withdrawal
Lyrica (pregabalin): Water retention is an uncommon, although certainly well-recognized, side effect of Lyrica (pregabalin). Potassium should not help with the water retention. If you do need to stop the Lyrica (pregabalin), it is good to withdraw slowly, with a 7 to 10 day wean being adequate. Be sure to discuss with your doctor before attempting any changes of this medication. Good luck. ...Read moreSee 1 more doctor answer
Normal: Check out https://labtestsonline.org/understanding/analytes/potassium/refrange/ for normal reference of potassium. To determine whether lab results are (ab)normal, always ask for complete results so that you can compare your results w/lab's normal reference range (which can vary depending upon how test was performed). ...Read more
Yes, see Dr: Should be re-tested and possibly treated.Get a more detailed answer ›
My potassium level is: 3,30 mmol/L (range: 3,50-5,50). In this case would i need to take some potassium pill, or this is not so low? Thank you!
Diet or Pill: This is not so low and might correct with adding bananas or orange juice for a few days. Be sure your magnesium level was normal because this will need to be repleted with a pill and bot magnesium and potassium rechecked. Be sure to follow up with your doctor for another blood draw. ...Read more
Yes: High potassium can lead to numerous problems and could be very dangerous and life threatening. Potassium level in the body is very tightly regulated. Intake of extra dietary potassium may be excreted by the kidneys if healthy however intake of extra potassium without doctor's orders is not recommended. ...Read more